# SDR GTIA2014052301308

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 2,711 hours, 12,874 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227900200800
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OVERWING EMERGENCY EXIT DOOR SEAL PRODUCING LOUD NOISE.  PERFORMED TEST MEASURE STRUCTRAL LEAKAGE THROUGH AIDS IAW AMM 0553-00-780-003-A01 NO NOISE HEARD AT LT OVERWING EXIT AT THIS TIME VISUAL INSPECTION OK.  OK FOR CONTINUED OPERATION.
